# SDR IPXA2024082052829

- Difficulty date: August 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,647 hours, 19,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, LOWER LATCH W/GOUGE SCRATCH; DOT 11-005, JR-117.
